Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2019, Article ID 6107841, 8 pages
Research Article

Semidiscretization for a Doubly Nonlinear Parabolic Equation Related to the p(x)-Laplacian

Center of Mathematical Research and Applications of Rabat (CeReMAR), Laboratory of Mathematical Analysis and Applications (LAMA), Department of Mathematics, Faculty of Sciences, Mohammed V University, P.O. Box 1014, Rabat, Morocco

Correspondence should be addressed to Abderrahmane El Hachimi; rf.oohay@ihcahlea

Received 28 January 2019; Accepted 31 March 2019; Published 11 April 2019

Guest Editor: Shapour Heidarkhani

Copyright © 2019 Hamid El Bahja et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hamid El Bahja, Abderrahmane El Hachimi, and Ali Alami Idrissi, “Semidiscretization for a Doubly Nonlinear Parabolic Equation Related to the p(x)-Laplacian,” International Journal of Differential Equations, vol. 2019, Article ID 6107841, 8 pages, 2019.